| Model Number |
0010-0210 |
| Medical Device Problem Code |
Defective Device (2588)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/10/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that there was an issue with the system due to during surgery the green light was flashing yellow, and it has caused the cancelation of a number of surgeries.No further information was provided.This event is being reported for aborted/cancelled procedure with a patient under anesthesia or sedation is unknown.
Event or Problem Description